# SDR DALA2022060804000

- Difficulty date: June 6, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N302NB
- Make and model: Airbus A319-114
- Aircraft serial: 1062
- Aircraft time: 55,995 hours, 29,170 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3102 - CRACK INDICATION FOUND AT FR16 LH SIDE IN OPEN FASTENER HOLE # 3 DOOR STOP FITTING # 1. CORRECTIVE ACTION: PERFORMED REPAIR INSTRUCTIONS ON FRAME 16 LH AT LEVEL DOOR STOP FITTING #1 AS PER ER/A 599123-14.(2266749)
